Publication

Back to overview

Tail asymptotics of supremum of certain Gaussian processes over threshold dependent random intervals

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Dȩbicki Krzysztof, Hashorva Enkelejd , Ji Lanpeng,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Extremes
Volume (Issue) 17(3)
Page(s) 411 - 429
Title of proceedings Extremes
DOI 10.1007/s10687-014-0186-9

Open Access

URL http://link.springer.com/article/10.1007/s10687-014-0186-9
Type of Open Access Repository (Green Open Access)

-